# SDR MALA050614

- Difficulty date: July 27, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 30,721 hours, 26,447 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARRANTY, 4Y/2Y RT ELEVATOR UPPER SURFACE HAS COMPOSITE DAMAGE 68 INCHES FROM I/B END.  REPAIRED IAW MESABA EO NR S51031.  REMOVED AND REINSTALLED ELEVATOR.
